Backstepping controller design for a class of stochastic nonlinear systems with Markovian switching

Wu, Zhao-Jing, Xie, Xue-Jun, Shi, Peng and Xia, Yuan-qing (2009) Backstepping controller design for a class of stochastic nonlinear systems with Markovian switching. Automatica, 45 (4). pp. 997-1004. ISSN 0005-1098

Abstract

A more general class of stochastic nonlinear systems with irreducible homogenous Markovian switching are considered in this paper. As preliminaries, the stability criteria and the existence theorem of strong solutions are first presented by using the inequality of mathematic expectation of a Lyapunov function. The state-feedback controller is designed by regarding Markovian switching as constant such that the closed-loop system has a unique solution, and the equilibrium is asymptotically stable in probability in the large. The output-feedback controller is designed based on a quadratic-plus-quartic-form Lyapunov function such that the closed-loop system has a unique solution with the equilibrium being asymptotically stable in probability in the large in the unbiased case and has a unique bounded-in-probability solution in the biased case.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4703
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > SEO Classification > 970109 Expanding Knowledge in Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID17660, nonlinear stochastic systems, backstepping, Markovian switching
Citations in Scopus 249 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login